I am currently taking Lithium and lamictal, which seem to work fine but my p doc wants me to off the lithium since they are both mood stablelizers. So far so good despite I have been feeling down lately but I think it has something to do with the weather. I was told some people have season bipolar, wintertime people become sadder and summer people become happy. In my case it's the oppisite..Love the cold winter and hate the hot summer.
I was on:
Depakote = weight gain C+
Trileptal = Major Acne and rash on neck F
Seroquel = Gained 25lbs & cholesterol went up C+
Geodon = Broke out in Hives on my scalp and face D-
Lithium = Water retention and lil weigh gain but nothing to worry about A+
lamictal = Started of with rashes on my arms and hands but it went away A+(Hope I spelled the medication names right )
Just because I gave the above meds ratings doesnít mean it would give you the same reactions, Remember what may not work for me may work for you. In my case I have major sleeping issues so these meads are suppose to help with my sleep. The only one that worked was seroquel but since I care so much about gaining weight I stopped it.
I hope you find youíre med and I know it's hard and takes time. "Trial and error"